Non-Embedable Functions with a Fixpoint of Multiplier 1.
Mathematische Zeitschrift, Tome 99 (1967), pp. 377-384
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__99_170787,
author = {I.N. Baker},
title = {Non-Embedable {Functions} with a {Fixpoint} of {Multiplier} 1.},
journal = {Mathematische Zeitschrift},
pages = {377--384},
year = {1967},
volume = {99},
zbl = {0162.10103},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__99_170787/}
}
I.N. Baker. Non-Embedable Functions with a Fixpoint of Multiplier 1.. Mathematische Zeitschrift, Tome 99 (1967), pp. 377-384. http://geodesic.mathdoc.fr/item/MZ_1967__99_170787/